# SDR COMA0260152

- Difficulty date: March 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 3,263 hours, 2,724 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 2187AB
- Condition: Malfunctioned
- Location: R/H
- Part time: 3,263 hours, 2,724 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5467 FLAPS FAILED AT 20 DEGREES.REPLACED THE R/H INBD FLAP ACTUATOR.
